# SDR SWAA2021102530812

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,342 hours, 34,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO AFT DOOR EXTERNAL EMERGENCY LIGHT INOP ; / [01] REMOVED AND REPLACED AFT FO DOOR EMERGENCY LIGHT PER AMM 33-51-04.
